# SDR USAASB98060

- Difficulty date: March 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N248US
- Make and model: Boeing 737201
- Aircraft serial: 22755
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - FLT 956 - PRIOR TO DEPARTURE, MAINTENANCE WAS CALLED TO FIX AND INOP AFT EMERGENCY LIGHT.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.  (M)
